ss_blog_claim=a290fbfb2dabf576491bbfbeda3c15bc

Sunday, May 29, 2005

Viagra and Cialis

Viagra and Cialis
News report: Viagra and cialis may cause loss of visual acuity.

My diagnosis: It's a well known fact that erections cause a loss of visual acuity.




Tom Evslin


Comments


How could I refrain to comment to such a provocative statement?
The loss of visual acuity is natural and naturally comes when you age.
What is un natural and wrong is trying to regain it.
If you cannot change your partner and you are not able to accept that passing years leave their marks, well it is not bad not being able to see all the details.
One of the suggestions to attract a partner was to use a wonder bra.

"And when you have to take it off?"

At that time he is supposed to be so excited not to see anything...
The same applies to Viagra.
Who cares?
That is the moment in which seeing is just for nothing...
I personally like to close my eyes (you feel more)...


And my readers?
Post a Comment
 
ss_blog_claim=a290fbfb2dabf576491bbfbeda3c15bc